I took finasteride for about 10 years (from 2000 approx until late 2009 with some occasional gaps when I ran out). During this time I became aware of premature ageing of my facial skin.
After stopping finasteride I experienced subcutaneous fat loss to my face, penile shrinkage (tissue loss to shaft) & generalised weight loss.
My story is further complicated as I have taken anti-depressants since my teens. I quit the SSRI paroxetine cold turkey not long after stopping finasteride due to not being able to motivate myself to collect my latest prescription. Despite already experiencing low mood, when I became aware of the further damage wrought by finasteride on stopping I became suicidal and was put on the SNRI venlafaxine. With stopping both propecia and an SSRI and now on an SNRI medication I am experiencing some sexual dysfunction. Prior to stopping both finasteride and venlafaxine the only sexual side effect experienced was difficulty reaching orgasm. As well as that I now have low libido, some ed, impaired/dysfunctional orgasm, reduction in volume and force of ejaculate. I also have slow urinary flow, numb finger tips and some dental issues including loose teeth, bone loss and receding gums. Also, it is evident that the damage to my skin is not exclusive to my face and throughout my whole body.